# SDR PNSA971002

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8470Y
- Make and model: Piper PA-32-301
- Aircraft serial: 328206012
- System (JASC): 5500 · Empennage Structure
- Part: Structure
- Condition: Damaged
- Location: Empennage
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START, A VEHICLE BACKED INTO TAIL OF AIRCRAFT.  AIRCRAFT GROUNDED, PAX TRANSFER TO OTHER AIRCRAFT.
